# SDR ABXA9701959

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285515
- Condition: Cracked
- Location: Bs 639-658
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WINDOW FRAME BETWEEN STA 639 AND 658 CRACKED AT THE AFT LOWER HI-LOCK.  REPAIRED IAW ABX REA D953-21769.
